MAUDE Adverse Event Report: MEDISIM LTD. TEMPLE TOUCH PRO MCU UNIT, NON-INVASIVE CORE TEMP MONT; CONTINUOUS MEASUREMENT THERMOMETER

MEDISIM LTD. TEMPLE TOUCH PRO MCU UNIT, NON-INVASIVE CORE TEMP MONT; CONTINUOUS MEASUREMENT THERMOMETER
Model Number 81-1020TTP
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Burn(s) (1757); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, the teams placed the ttp in preop on the patient's forehead and what i can tell from the charting, the crna did use the ttp (thermoregulation band option selected *temporal) to capture intraop temps as well.In pacu, the ttp had become dislodged and was not giving correct temperatures, so the pacu nurse removed the ttp sensor to reposition it to re-place it on the patient's forehead area and noticed that there were 4 small dark squares on the patients skin that aligned with the sensors on the ttp." deroyal industries, inc.Requested return of the device, but it has not yet been received.A supplier corrective action request (scar) will be issued to the supplier, medisim, ltd.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the teams placed the ttp in preop on the patient's forehead and what i can tell from the charting, the crna did use the ttp (thermoregulation band option selected *temporal) to capture intraop temps as well.In pacu, the ttp had become dislodged and was not giving correct temperatures, so the pacu nurse removed the ttp sensor to reposition it to re-place it on the patient's forehead area and noticed that there were 4 small dark squares on the patient's skin that aligned with the sensors on the ttp.".
 
Additional Manufacturer Narrative
A user facility reported, the teams placed the ttp in preop on the patients forehead and what i can tell from the charting, the crna did use the ttp (thermoregulation band option selected *temporal) to capture intraop temps as well.In pacu, the ttp had become dislodged and was not giving correct temperatures, so the pacu nurse removed the ttp sensor to reposition it to re-place it on the patients forehead area and noticed that there were 4 small dark squares on the patients skin that aligned with the sensors on the ttp." deroyal industries, inc.Requested return of the device, and received it on 8/26/2025 to send to the supplier, medisim as deroyal does not have the equipment to test the device.Similarly, no inventory was checked as deroyal doesn't have the proper equipment to test.A complaint to sales ratio was conducted from 12/2023 to 9/2025 and found to be 2.065%.A supplier corrective action request (scar) will be issued to the supplier, medisim, ltd.Medisim was sent the sample on 8/26/2025.After inspection and testing it was determined that the sensor unit was missing the bio-adhesive layer.Root cause: the bio-adhesive layer was missing from the sensor unit in use.Corrective and preventive actions: medisim added a 100% in process inspection to ensure bio-adhesive used.They are also working on a design where the sensors facing upwards away from skin as well as extra protection in the usb power adaptor cable.These changes are currently in engineering, due for production q1/26.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
TEMPLE TOUCH PRO MCU UNIT, NON-INVASIVE CORE TEMP MONT
Common Device Name
CONTINUOUS MEASUREMENT THERMOMETER
Manufacturer (Section D)
MEDISIM LTD.
11 hamelacha street
har tuv a industrial park
beit shemesh, 99801 01
IS  9980101
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22852952
Report Number1043214-2025-00003
Device Sequence Number8403495
Product Code FLL
UDI-Device Identifier00749756389198
UDI-Public00749756389198
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-1020TTP
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown